# SDR DALA2020102903513

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,613 hours, 27,614 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Seat 12 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU O2 PANEL IN SEAT 12 ABC DID NOT DROP.  CORR REPACKED PSU 02 PANEL IN SEAT 12 ABC.
